Alert archive / Michigan / Wind Advisories in 2009
Wind Advisory 3, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Mar 23, 2009, 10:07 AM EDT for Keweenaw County, Michigan. It took effect at Mar 23, 2009, 12:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2009, 10:07 AM EDT (14:07 UTC)
- In effect from
- Mar 23, 2009, 12:00 PM EDT
- Expired
- Mar 23, 2009, 10:18 PM EDT
- In force
- 10 hr
- Issued by
- NWS Marquette, MI
County Keweenaw County, MI
The radar
The Marquette radar (KMQT), 98 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 231407 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1007 AM EDT MON MAR 23 2009 ...WINDY CONDITIONS OVER KEWEENAW COUNTY THROUGH TONIGHT... .THE DIFFERENCE IN PRESSURE BETWEEN STRONG HIGH PRESSURE NEAR JAMES BAY AND LOW PRESSURE IN THE PLAINS HAS RESULTED IN BREEZY SOUTHEAST WINDS OVER UPPER MICHIGAN. THE STRONGEST WINDS ARE OCCURRING OVER KEWEENAW COUNTY...ESPECIALLY FROM EAGLE RIVER TO COPPER HARBOR...AND SHOULD CONTINUE TO INCREASE THIS AFTERNOON. WINDY CONDITIONS WILL PERSIST THROUGH TONIGHT AS THE LOW PRESSURE AREA IN THE PLAINS SLOWLY APPROACHES UPPER MICHIGAN. MIZ001-232215- /O.NEW.KMQT.WI.Y.0003.090323T1600Z-090324T1200Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 1007 AM EDT MON MAR 23 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. LOOK FOR SOUTHEAST WINDS OF 15 TO 25 MPH TO INCREASE TO 25 TO 35 MPH THIS AFTERNOON...WITH GUSTS AROUND 45 MPH POSSIBLE. THE STRONGEST WINDS WILL OCCUR FROM EAGLE HARBOR TO COPPER HARBOR AND ALONG BROCKWAY MOUNTAIN DRIVE. EXPECT THE WINDY CONDITIONS TO PERSIST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
2 follow-up statements
000 WWUS73 KMQT 232006 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 406 PM EDT MON MAR 23 2009 ...WINDY CONDITIONS OVER KEWEENAW COUNTY THROUGH TONIGHT... .THE DIFFERENCE IN PRESSURE BETWEEN STRONG HIGH PRESSURE NEAR JAMES BAY AND LOW PRESSURE IN THE PLAINS HAS RESULTED IN BREEZY SOUTHEAST WINDS OVER UPPER MICHIGAN. THE STRONGEST WINDS ARE OCCURRING OVER KEWEENAW COUNTY...WHERE A FEW TREES HAD FALLEN ON HIGHWAY 41 BETWEEN PHOENIX AND CENTRAL. WINDY CONDITIONS WILL PERSIST THROUGH TONIGHT AS THE LOW PRESSURE AREA IN THE PLAINS SLOWLY APPROACHES UPPER MICHIGAN. MIZ001-240415- /O.CON.KMQT.WI.Y.0003.000000T0000Z-090324T1200Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 406 PM EDT MON MAR 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. LOOK FOR SOUTHEAST WINDS OF 25 TO 35 MPH THROUGH TONIGHT...WITH GUSTS AROUND 45 MPH POSSIBLE. THE STRONGEST WINDS WILL OCCUR FROM EAGLE HARBOR TO COPPER HARBOR...ALONG BROCKWAY MOUNTAIN DRIVE AND FROM PHOENIX TO DELAWARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 45 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
000 WWUS73 KMQT 240218 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1018 PM EDT MON MAR 23 2009 MIZ001-240330- /O.CAN.KMQT.WI.Y.0003.000000T0000Z-090324T1200Z/ KEWEENAW- INCLUDING THE CITY OF...COPPER HARBOR 1018 PM EDT MON MAR 23 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA THIS EVENING. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$ VOSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Mar 23, 7:25 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Mar 23, 7:25 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MARQUETTE MI
725 AM EDT MON MAR 23 2009
UPDATED FOR 12Z TAF ISSUANCE
.SYNOPSIS...
WATER VAPOR IMAGERY AND RUC SHOWING A STEEP RIDGE OVER THE FORECAST
AREA EXTENDING INTO WESTERN ONTARIO. THIS RIDGE SEPARATES A DEEP LOW
OVER NORTHERN MAINE FROM A DEVELOPING LOW OVER MIDDLE HIGH PLAINS. A
STRONG SHORTWAVE EXTENDS FROM SOUTHERN MANITOBA SOUTH THROUGH
MINNESOTA...IOWA AND MISSOURI. THE SHORTWAVE IS SHIFTING NORTHEAST
AS ITS TRACK THROUGH THE RIDGE. SURFACE ANALYSIS DEPICTS A COLD
FRONT STRETCHING FROM THE MID ATLANTIC STATES THROUGH THE SOUTHERN
OHIO RIVER VALLEY TO NORTH DAKOTA. ANOTHER DEEP LOW ASSOCIATED WITH
THE MID LEVEL HIGH PLAINS LOW IS ALSO DEVELOPING OVER NORTHEAST
COLORADO. A LARGE HIGH IS OVER THE JAMES BAY AND IS PUSHING THE
FRONTAL SYSTEM SOUTHEAST AND SLOWING THE PROGRESS OF THE HIGH PLAINS
LOW EASTWARD. NUMEROUS SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH
THE STRONG SHORTWAVE OVER THE NORTHERN PLAINS.
.DISCUSSION...
THE MID LEVEL EAST COAST LOW WILL MOVE SOUTHEAST AND DEEPEN OFF THE
COAST OF SOUTHERN NEW ENGLAND BY LATE THIS AFTERNOON. THE RIDGE OVER
THE FORECAST AREA WILL SHIFT EAST INTO EASTERN ONTARIO...WHILE THE
HIGH PLAINS LOW TREKS INTO CENTRAL NEBRASKA. THE STRONG SHORTWAVE
WILL SHIFT NORTHEAST INTO WESTERN ONTARIO AND THE UPPER MISSISSIPPI
RIVER VALLEY. MID LEVEL Q-VECTOR CONVERGENCE WILL INCREASE OVER THE
WEST END OF THE FORECAST AREA TODAY. ANTI-CYCLONIC FLOW ALOFT OVER
LAKE SUPERIOR WILL SUPPORT STRONG 300MB DIVERGENCE. 850MB
TEMPERATURES WILL STEADILY RISE TODAY RANGING FROM +5C NEAR IWD TO
+1C AT ERY BY LATE AFTERNOON. SURFACE TEMPERATURES WILL IN TURN WARM
INTO THE 40S OVER THE WEST END OF THE FORECAST AREA TODAY AND INTO
THE UPPER 30S OVER THE EAST. DEEP MOISTURE WILL SPREAD INTO WESTERN
U.P. AND WESTERN LAKE SUPERIOR. THUS I WILL LOOK FOR RAIN TO DEVELOP
OVER THE WEST BY LATE AFTERNOON.
THE RIDGE WILL SHIFT INTO WESTERN QUEBEC TONIGHT AS THE NEBRASKA LOW
LIFTS INTO SOUTH CENTRAL SOUTH DAKOTA AND PART OF THE SHORTWAVE
TRACKS THROUGH THE FORECAST AREA FOLLOWED BY THE A SECOND ONE.
SURFACE ANALYSIS DEPICTS A RIDGE OVER QUEBEC AND THE EAST COAST. THE
NEBRASKA SURFACE LOW WILL LIFT NORTHEAST TO KFSD. DEEP MOISTURE AND
SHORTWAVE ENERGY WILL SPREAD ACROSS THE REST OF THE FORECAST AREA
THROUGH THE NIGHT. ISENTROPIC ASCENT AHEAD OF THE LOW WILL TRIGGER
THE SHOWERS. TEMPERATURE PROFILES SUGGEST THAT PORTIONS OF EASTERN
U.P. WILL SEE A MIX OF FROZEN/FREEZING PRECIPITATION.
THE MID LEVEL RIDGE WILL STALL OVER WESTERN QUEBEC ON TUESDAY AS
THE NORTHERN PLAINS LOW SHIFTS INTO SOUTHWEST MINNESOTA PUSHING THE
SHORTWAVES THROUGH THE FORECAST AREA AND INTO THE RIDGE. THE SURFACE
LOW WILL TREK INTO THE CENTRAL MINNESOTA. THE CYCLONIC FLOW AHEAD OF
THE LOW WILL CONTINUE TO ADVECT WARM MOIST AIR IN THE AREA. Q-VECTOR
CONVERGENCE ALONG WITH ISENTROPIC ASCENT AHEAD OF LOW SUPPORTED BY
AN APPROACHING UPPER LEVEL JET WILL CONTINUE TO PRODUCE RAIN SHOWERS
OVER THE AREA THROUGH THE DAY. WITH THE UPPER LEVEL JET WILL REMAIN
TO THE SOUTHWEST OF THE FORECAST AREA...SO THERE WILL CONTINUE TO BE
STRONG CONVERGENCE ALOFT LIMITING THE POTENTIAL FOR THUNDER OVER THE
FORECAST AREA AT THIS TIME. THUNDERSTORMS SHOULD REMAIN MORE LIKELY
TO THE WEST AND SOUTH OF THE AREA.
THE MID LEVEL LOW WILL TRACK INTO THE DULUTH AREA TUESDAY NIGHT. THE
SURFACE LOW WILL SLIDE INTO WESTERN LAKE SUPERIOR BY SUNRISE PULLING
THE COLD FRONT INTO THE WESTERN U.P. DEEP MOISTURE AHEAD OF THE
FRONT WILL STAY OVER THE AREA FEEDING THE SHOWERS. MODELS SUGGEST
THAT A DRY SLOT BEHIND THE FRONT WILL WORK INTO THE EASTERN
WISCONSIN BY EARLY MORNING...THE UPPER LEVEL JET MAX WILL SWEEP
ACROSS THE AREA STILL KEEPING SOME UPPER LEVEL DIVERGENCE SUPPORTING
THUNDERSTORM DEVELOPMENT. HOWEVER...THE STRONGEST DIVERGENCE WILL BE
OVER CENTRAL ONTARIO AND NORTHERN LOWER MICHIGAN WHERE MOST OF THE
ACTIVITY SHOULD REMAIN.
THE MID LEVEL LOW WILL CONTINUE TO LIFT NORTHEAST INTO WESTERN
ONTARIO ON WEDNESDAY...CAUSING THE STRONG SHORTWAVE ENERGY TO SHIFT
ACROSS THE AREA. THE SURFACE LOW WILL ALSO REACH CENTRAL ONTARIO
DRAGGING THE COLD FRONT THROUGH THE AREA. SOME DRIER AIR WILL PILE
IN BEHIND THE FRONT. THEREFORE...I WILL START TO LOWER THE POPS
ESPECIALLY FOR LATER IN THE DAY. THE MOST UNSTABLE AIR WILL BE NORTH
AND EAST OF THE AREA SO WILL NOT PUT THUNDER IN THE FORECAST FOR
NOW. A SURFACE RIDGE WILL BUILD OVER THE THE NORTHERN PLAINS AND
MIDDLE AND LOWER MISSISSIPPI RIVER VALLEY. MEANWHILE...A NEW SYSTEM
WILL BE DEVELOPING OVER THE MIDDLE HIGH PLAINS.
THE MID LEVEL LOW WILL WEAKEN AS IT LIFTS INTO HUDSON BAY...AND THE
SURFACE LOW WILL TRACK INTO JAMES BAY WEDNESDAY NIGHT. THE SURFACE
RIDGE WILL WORK INTO THE UPPER MISSISSIPPI RIVER VALLEY. THUS I AM
LOOKING FOR LOWER POPS OVER THE AREA. AS THE RIDGE MOVES OVER THE
UPPER GREAT LAKES ON THURSDAY...THE CHANCE OF PRECIPITATION SHOULD
END.
THE NEXT SYSTEM WILL BE THE LONGWAVE TROUGH AND LOW PRESSURE SYSTEM
DEVELOPING ALONG THE EAST SIDE OF THE ROCKIES. THIS SHOULD
TRACK NORTHEAST INTO THE AREA BY LAKE SATURDAY AND SUNDAY.
&&
.AVIATION (FOR THE 12Z TAF ISSUANCE)...
LLVL E FLOW OUT OF HI PRES IN ONTARIO WILL TAP VERY DRY AIRMASS
DEPICTED BY THE 00Z APX RAOB AND MAINTAIN VFR CONDITIONS AT BOTH
SITES TODAY EVEN THOUGH WAD MID CLD IN ADVANCE OF LO PRES IN THE
PLAINS WILL OVERSPREAD THE AREA. EXPECT SOME RA TO DVLP THIS EVNG AT
CMX AND THEN AT SAW TOWARD MIDNGT AS LO PRESSES CLOSER. CONDITIONS
WL GRDLY DETERIORATE TO MVFR WITH SLOW LLVL MOISTENING...WHICH WL BE
ENHANCED AT SAW WITH FVRBL UPSLOPE SE WIND COMPONENT. ASSOCIATED
UPSLOPE COOLING AS WELL AS RESIDUAL EVAPORATE COOLING RELATED TO
ANTECEDENT DRY AIRMASS MAY ALSO KEEP THE SFC TEMP AT SAW LO ENUF SO
THAT PCPN THERE FALLS AS FZRA. PCPN TYPE MAY ALSO BE AN ISSUE AT
CMX...BUT WL GO WITH JUST RA FOR NOW DUE TO DOWNSLOPE COMPONENT OFF
THE HURON MTNS AND TO MAINTAIN CONTINUITY WITH PREVIOUS FCST. GUSTY
SE WINDS WL IMPACT BOTH SITES THRU MUCH OF THIS PD WITH TIGHT PRES
GRADIENT BTWN PLAINS LO AND SLOWLY RETREATING HI IN SE CAN.
&&
.MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)...
EXPECT STRONG HI PRES NEAR JAMES BAY THIS MORNING TO SHIFT INTO THE
CANADIAN MARITIMES ON WED MORNING WHILE LO PRES IN THE WESTERN
PLAINS LIFTS TO NE MINNESOTA. SHARPENING PRES GRADIENT BETWEEN THESE
FEATURES WILL RESULT IN SE GALES OVER ALL BUT FAR WESTERN LAKE
SUPERIOR INTO WED...ESPECIALLY IN AREAS WHERE TERRAIN ENHANCES THE
GRADIENT FLOW. ALSO HOISTED A GALE WATCH FOR THE EXPOSED LAKE
MICHIGAN NEARSHORE ZONES TO REFLECT PASSAGE OF SHARP PRES FALL INTO
UPR MI/ENHANCED ISALLOBARIC WIND AS WELL AS SURGE IN SSE LLJ
STRENGTH AT H925 TO 50 TO 55KT AT 06Z WED. ONCE THE LO MOVES CLOSER
ON WED AND THE PRES GRADIENT SLACKENS...THE WINDS/GALES WILL
DIMINISH. AS THIS LO CONTINUES NE TO HUDSON BAY ON THU...A HI PRES
CENTER WILL BUILD INTO NORTHERN MANITOBA. LOOK FOR THIS HI TO MOVE
INTO NW ONTARIO ON FRI WHILE A LO PRES SYSTEM TAKES SHAPE IN THE
SOUTHERN PLAINS. WINDS WILL BE RELATIVELY LIGHT BY LATE WEEK.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...NONE.
LAKE SUPERIOR...
GALE WARNING FROM 11 AM THIS MORNING TO 11 AM EDT WEDNESDAY
FOR LSZ266-267.
GALE WARNING FROM 8 AM THIS MORNING TO 8 PM EDT TUESDAY FOR
LSZ265.
GALE WARNING FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY FOR
LSZ264.
GALE WARNING FROM 8 AM THIS MORNING TO 11 PM EDT THIS EVENING
FOR LSZ263.
LAKE MICHIGAN...
GALE WATCH FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT FOR
LMZ248-250.
&&
SYNOPSIS...DLG
DISCUSSION...DLG
AVIATION...KC
MARINE...KCHazardous weather outlook, Mar 23, 4:57 AM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 457 AM EDT MON MAR 23 2009 MIZ001>007-009>014-084-085-241100- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 457 AM EDT MON MAR 23 2009 /357 AM CDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. FREEZING RAIN IS POSSIBLE TONIGHT. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF FREEZING RAIN THIS MORNING OVER THE FAR WEST. FREEZING RAIN IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING RAIN IS POSSIBLE EARLY TUESDAY MORNING...MAINLY OVER CENTRAL UPPER MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-263>267-241100- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 457 AM EDT MON MAR 23 2009 /357 AM CDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF FREEZING RAIN THIS MORNING OVER THE FAR WEST. FREEZING RAIN IS POSSIBLE TONIGHT. SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR TODAY AND TONIGHT. SEE THE LATEST LAKE SUPERIOR OPEN WATERS FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING RAIN IS POSSIBLE TUESDAY MORNING OVER THE EAST. SOUTHEAST GALES ARE EXPECTED OVER PORTIONS OF LAKE SUPERIOR TUESDAY THROUGH WEDNESDAY MORNING. SEE THE LATEST LAKE SUPERIOR OPEN WATERS FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-241100- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 457 AM EDT MON MAR 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF FREEZING RAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SOUTHEAST GALES TO 35 KNOTS ARE POSSIBLE TUESDAY NIGHT. SEE THE LATEST LAKE MICHIGAN NEAR SHORE FORECAST AND MARINE WEATHER MESSAGE FOR COMPLETE DETAILS. THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. DLG
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:58 AM EDT | Gale Watch | MQT | 12 hr | |
| Mar 23, 4:13 PM EDT | Winter Weather Advisory | MQT | Baraga, Houghton, Keweenaw, Marquette | 19 hr |
Nearby
Wind Advisories in Michigan, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.